Original on Transparent.png
AC-March-Affiliate - 635x150.jpg

    Hard-On Glasses

    Yesterday I got reading glasses.


    The last time I visited my optometrist I started crying (more about it below).


    My optometrist is old school.


    His father was the first optometrist in my little town. He opened in 1950. Twenty-five years ago he moved his small shop to its current place.


    His father has passed away by now, but his mom (which should be close to 90), proudly stands next to him, each time I visit.


    He is struggling to survive. Small shops like his have become a rarity in Israel, and I imagine also in the States.


    After getting the reading glasses, I remembered the last time I visited him. That was in December.


    That's what happened back then:


    "I don't know where it is, I have just had it."


    And then I started crying.


    This incident had happened when I was at the lowest time of my life.


    I have been taking steroids for two months since I have had a neurological event that has left me 30% disabled. The steroids were an unproven remedy to minimize the damage that has already been done to the right side of my brain.


    Looking back, I can't believe I was able to survive the side effects.


    I knew what I was going into, and yet I did not know.


    With any medication that you take, you know that there can be side effects. The thing with taking a very high dosage of steroids is that you also know that the side effects will happen for sure.


    And there can also be long term damage.


    So, what were my side effects? (all are gone by now)

    • My heart rate has doubled

    • Type 2 diabetic

    • Increased blood pressure

    • Weakened immune system

    • Unable to sleep more than 3 hours at a time

    • Being hungry all the time

    • Gaining weight (I have gained 10 pounds)

    • Acne on weird parts of my body

    • Feeling exhausted all the time

    • The appearance of a fat lump above my ass

    • Delusions

    • Depression (I would start crying from anything)

    • Abscess on my back (that has required a surgical procedure to drain)


    One side effect that did not happen was substantial hair growth in places that used to be smooth. As silly as it may sounds, I was terrified that my smooth hole or my ass will become hairy permanently.


    My love hole and my ass remained smooth

    While having to deal with all these symptoms, I also kept going to various doctors, going through lots of tests at the hospital and also was struggling to keep my job.


    I have no idea how I survived this terrible time.


    The crying incident has happened at my optometrist.


    I went there to get contact lenses; I took the prescription when I left my apartment. About half a mile from the clinic I checked and I have had it, but when I got to the clinic, it was gone


    That's the delusions part; I felt that I was losing my mind.


    I also remember going to my dentist for a cleaning.


    When I got there, the clinic was closed. I was utterly sure that I had an appointment with them, but I did not.


    Eight months have passed since I have stopped taking the steroids.


    Was it all worth it?


    I have no idea, no one knows.


    The doctors give it to patients who have my condition because there is nothing else that they can do, and I guess it makes them and the patients feel not so hopeless and helpless


    Looking at this photo of me from that time, I can still see the sadness and the emotional wreck that I was. Yes, my cock is hard in this photo, but it is a sad hard-on.


    I was so sad and tired back then

    The 10 pounds that I have gained are mostly gone.


    And my spirit is back to were I was before this whole nightmare has started.


    Life Goes On!

    I am not hard, but I am smiling and happy unlike the photo above

    If you enjoyed this post, I’d be very grateful if you’d help it spread by emailing it to a friend or sharing it. Thank you!


    -sep2019 -2019

    2 comments